# SDR SIMA20120602005

- Difficulty date: June 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 19,034 hours, 16,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SMALL EMERGENCY LIGHT ON LEFT CABIN SIDE WALL BY OVERWING EXIT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SMALL EMERGENCY LIGHT ON LEFT CABIN SIDEWALL BY OVERWING EXIT IAW EMB 145 AMM 33-50-13.
